Posted by Lisa
on March 23, 2000 at 23:00:54:
In Reply to: Re: High blood pressure and burning red ears posted by Jennifer on March 22, 2000 at 09:38:57:
: : : : I read on one of the postings of an 18 year old that had high blood pressure and said that her ears sometimes turn real red and burn. I am 34 years old and have had hbp since about 25. I was on 2.5mg altace until about six months ago got switched to 180mg tiazac. Soon after being switched I began noticing the real red ears and burning, usually once or twice a day,and usually when I was hot, like during a workout or in a hot room. The doctor said it had nothing to do with hbp, can anyone confirm this. I beleived him until I read the posted message of someone else with the same symtom. Thanks for the help!
: : : Steve,I am new to all of this, I am 30 years old and i also experience this. Isn't it wonderfull to know it's not in your head and your not alone.
: : Steve, I'm the 18 year old you read about. I go to the doctor Tuesday. My ears never hurt, turn red, or burn unless my bp is up. I'm really glad to know I'm not the only one this is happening to and I'm not crazy. I'll let you know what my doctor says. Thanks so much!
: I went to the doctor yesterday. My bp was 178/100. He put me on Avalide for my bp. I have to go see a pediatric doctor in April. I told him that my ears have been red, burning, and hurting a lot lately. I asked him if this was due to my bp. He said it was. He said when this happens I need to try to lay down. I don't know why our doctors have different opinions. My aunt's ears do the same when her bp is up!
Make sure the red ears are not actually an allergic reaction....possibly to your medication or a food you have just eatten. Allergies do cause a rise in BP. There is a book called "Is this your child". It has actual photos of symptoms caused by allergies.There is a picture of a child with bright red ears. I have noticed that I usually only get one ear that turns red.